# SDR 97ZZZM1118

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVETS AT SKIN LAP 1 O'CLOCK POSITION APPROX STATION 530.  CUT OUT DAMAGED SKIN AND REPAIRED PER SRM FIG 4-29.  REPLACED POPPED RIVETS.  (M)
